# SDR HALA2017010100013

- Difficulty date: January 10, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 17,180 hours, 2,652 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 43732190012
- Part serial: 12153
- Condition: Erratic
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FLOW NR 2 ENG ERRATIC ON T/O CLIMB THRUST 3-400 FLOW DIFF FUEL USED DURING THOSE OPS. NORMAL, ALL OTHER THRUST REQUIREMENTS. NORM IE: CRUISE DESCENT AND APPROACH. ALSO ALL OTHER PARAMETERS NORM. ACCOMPLISHED TSM 73-21-52. FOUND FMU FAULT. REMOVED AND REPLACED FMU ON NR 2 ENG PER AMM 73-21-52. LEAK AND OPS CHECK GOOD. NO DEFECT NOTED. OK FOR SERVICE. METER, FUEL; PO OFF 43-7321-9-0012 12153 ON 43-7321-9-0012 12284
